• Log in with Facebook Log in with Twitter Log In with Google      Sign In    
  • Create Account
  LongeCity
              Advocacy & Research for Unlimited Lifespans

Photo
- - - - -

Adverse reaction to Sulbutiamine+Armodafinal and 1 pint of beer!

sulbutiamine modafinil armodafinil

  • Please log in to reply
2 replies to this topic

#1 AgeofVergo

  • Guest
  • 8 posts
  • -0

Posted 22 January 2016 - 12:02 PM


This is a field report, 

 

This was my 2nd time trying Sulbutiamine, the first time I took 200mg and felt nothing. Yesterday, I took 150mg Armodafinil (first time switching from modafinil) and 600mg Sulbutiamine in the morning just after eating a light breakfeast. Surprisingly I felt very little, I went to the library to study a few hours later and felt only a little hyper (caffeine like jittery)....  Now about 4 hours later I meet a mate in a pub and have one beer, (bear in mind I haven't eating hardly anything which would be a factor) but that one beer hit me like several beers would, and got worse! about one hour later I started to feel very weird, not drink but more like a bad mushroom trip, I felt super anti-social and very very depressed. This depression lasted all the rest of the day!

 

The depression tapered out right at the end of the night, it was severe and horrible but and I woke up Ok this morning. I've thrown out my Sulbutiamine given I got no benefit and just negative side effects. Can anyone comment on how this combo caused depression when both Mod and Sulbutiamine, are supposed to cause a lift in mood? From what I've read alcohol is supposed to mix favourably with these 2 nootropics. 

 

Any thoughts?   


  • Pointless, Timewasting x 1

#2 AgeofVergo

  • Topic Starter
  • Guest
  • 8 posts
  • -0

Posted 23 January 2016 - 11:24 PM

I forgot to mention the other weird side-effect, which was trouble breathing! it felt like I had to consciously breath, like if I didn't think about it then I just wouldn't breath! So something happened that effected my autonomic nervous system. Felt very dangerous. Anyone know what might be going on with this interaction of noots and alcohol? 



sponsored ad

  • Advert
Click HERE to rent this advertising spot for BRAIN HEALTH to support LongeCity (this will replace the google ad above).

#3 Wingless

  • Guest
  • 106 posts
  • 4
  • Location:MI

Posted 24 January 2016 - 12:26 AM

Combining any drug with even a moderate amount of alcohol is a bad idea, especially stimulants.







Also tagged with one or more of these keywords: sulbutiamine, modafinil, armodafinil

1 user(s) are reading this topic

0 members, 1 guests, 0 anonymous users